Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Have been taking norothindrone to delay period. Is it possible to conceive now?

Hi, my name is chandra, im 25 years old 5'7 and 182 pounds i had a baby 4 months ago. i was prescribed norothindrone 5mg 9 days ago (for a 10 day period 1 pill a day) for having a period late for 39 days. we are trying to conceive and while on this medication have not used any sort of birth control is it possible to have become pregnant? also if i am not pregnant when will i or should i start a period or any sort of bleeding? ive had some mild cramping, and a hard time sleeping also.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi Ms. Chandra,
When you have used the medication, your normal hormonal balance will be disturbed and as such, ovulation may be disturbed. If you have taken the medication to arrest bleeding, your chances of conception while on medication are negligible. If you have taken the drug for postponement of the cycles, there are chances of conception. You would only know if you get a withdrawal bleeding 3-7 days after completion of treatment. If you do not see a period as expected, go for a pregnancy test. Ovulation is erratic for sometime after child birth especially if you are breastfeeding and hence cannot be predicted with precision. Please see your consultant for further support. Good luck.
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor